# SDR SWAA2021061481520

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 219 hours, 445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD. O/B FLASHLIGHT WILL NOT TEST / REMOVED & REPLACED & SEALED FWD. O/B FLASHLIGHT IAW S.I.P. TESTS NORMAL
